# SDR SWAA2017050813581

- Difficulty date: May 2, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 69,402 hours, 54,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63350
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE OUT OF POSITION.   REPOSITIONED IAW SLIDE IAW MT.
